# SDR SWAA2021110227703

- Difficulty date: October 7, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737*
- Aircraft serial: 34592
- Aircraft time: 53,089 hours, 31,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STA 947.5+6' BETWEEN STR26L AND 27L HAS SPOTS OF CORROSION AROUND DRAIN HOLE. ; / [01] STRIPPING AREA NO FOUND CORROSION AS PER B-737-700 AMM 51-21-11-150-801.; [02] VERIFIED STEP 1 OK TO TREAT AND PRIME; [03] APPLIED TREAT AND PRIME AT AREA STRIPPED AS PER B-737-700 SRM- 51-20-01-0G-0; [04] VERIFIED STEP # 3.; [05] OK TO TOPCOAT; [06] APPLIED TOP COATED AT FUSELAGE SKIN AT STA 947.5+6' BETWEEN STR 26L AND 27L AS REF. B737-700 AMM 51-21-73-370-803; [07] CERTIFIED STEP #6
